Biblio Index

Export 3 results:
Author Title Type [ Year(Asc)]
Filters: Keyword is Lebesgue constant  [Clear All Filters]
Bandiziol, C., & De Marchi, S.. (2019). On the Lebesgue constant of the trigonometric Floater-Hormann rational interpolant at equally spaced nodes. Dolomites Research Notes on Approximation, 12(1), 51-67. presented at the 06/2019. doi:10.14658/pupj-drna-2019-1-6
PDF icon BandiziolDeMarchi_2019_LCT.pdf (580.6 KB)
Szabados, J. (2019). Lebesgue constants and convergence of barycentric rational interpolation on arbitrary nodes. Dolomites Research Notes on Approximation, 12(Special_Issue), 38-46. presented at the 10/2019. doi:10.14658/pupj-drna-2019-Special_Issue-6
PDF icon AKroo_Szabados.pdf (128.82 KB)
De Marchi, S., Sommariva, A., & Vianello, M.. (2014). Multivariate Christoffel functions and hyperinterpolation. Dolomites Research Notes on Approximation, 7(Special_Issue), 26-33. presented at the 09/2014. doi:10.14658/pupj-drna-2014-Special_Issue-6
PDF icon DeMarchiSommarivaVianello-2014-MCF.pdf (276.4 KB)